# SDR ASAA2013011493676

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,108 hours, 4,587 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL & EXTINGUISHED ON RESET.  VERIFIED FAULT FOR CABIN RECALL.  ACCOMPLISHED PACK/ ZONE TEMP CONT BITE NR 1 CONT NO FAULTS.  NR 2 CONT FAULTED FLT DECK TRIM VALVE (V143).  CLEARED FAULT, ACCOMPLISHED CABIN TEMP CONT & IND OPS TEST, TEST PASSES.  RAN PACKS FOR 90 MIN.  NO FAULTS.  GROUND TEST PASS.  NO HISTORY.  REF MM 21-61-00-700-807-002 & 21-61-00-700-806-002.
